Bextra & numbness in feet or neuropathy
Hi: I am posting this because I have been through many months of health problems do to taking Bextra. First, let me say that it is a wonderful medication for anyone who can take it. All my joint pain went away on the medication.
Now, let me expain my problems. After several months on Bextra, I developed a loss of feeling in my toes. It got worse daily, slowly spreading thru my feet. I was sent to a neurologist who thought my diabetes might be the cause. During this time, I asked my primary care physician and the neurologist if any of my medications (and named Bextra) could be the cause. I was told "no".
Eventually, the loss of feeling turned into pain. After about 3pm, I could no long walk without severe pain in my feet and lower leg. One night as I went to bed, the thought occurred to me to do a computer search for Bextra & numbness. I found one posting - it was two years old and the man said he had numbness in his feet with Bextra. Next morning, I stopped taking the Bextra. Within two days, I could again walk after 3pm. It has been a month, and the numbness (or neuropathy) has been getting better daily, but I suspect I will always have some loss of feeling in my toes.
Another thing: My primary doctor could not find any reason for me being "tired" all the time and put it down to old age. (I'm 66). After stopping the Bextra, I can again take walks without getting out of breath. Yesterday I helped a neighbor carry a small recliner to another house. My strength and energy have returned.
Nothing in the literature for Bextra mentions these problems. Bextra is a great medication if your not someone who has a very unusual reaction to it. I'm hoping this posting will help someone else out there in email land have a happy ending. Monica